# SDR SWAA2023090583526

- Difficulty date: July 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-469958<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30 S/N: 000037624 DUE DATE: 13/DEC/23.;[02] TOOL USED : RADIOMETER PHOTOMETER HIGH TECH; P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 05-DEC-23;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
